Hardy-type inequalities for means

Zsolt Páles, Lars Erik Persson

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we consider inequalities of the form ∞ ∑ M(x 1,..., xn) ≤ C xn, ∞ ∑ n=1 n=1 where M is a mean. The main results of the paper offer sufficient conditions on M so that the above inequality holds with a finite constant C. The results obtained extend Hardy's and Carleman's classical inequalities together with their various generalisations in a new direction.

Original languageEnglish
Pages (from-to)521-528
Number of pages8
JournalBulletin of the Australian Mathematical Society
Volume70
Issue number3
Publication statusPublished - Dec 1 2004

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hardy-type inequalities for means'. Together they form a unique fingerprint.

  • Cite this